Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent urination. X-ray shows ligament injury. Having liver issue. ALT and AST readings are high. Any guidance?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I m 53 yrs old female. for last 2-3 years, I m urinating every hour nor so. I have difficullty in controlling and waiting to urinate.
X ray show no fracture in ankle, but it seems ligament injury.
Since I have liver issue, is it safe to take strong pain killers?: What to do?
Since ALT reading high (51) and so is AST for the last 4-5 years. Any guidance? After meals, I feel extremely lethargic and as if I have just taken sleeping pills.
Fibromyalgia causes me lot of muscular/bone pains. What to do?
Posted Fri, 1 Nov 2013 in Liver and Gall Bladder
Answered by Dr. Praveen Tayal 4 hours later
Brief Answer:
Liver enzymews are only borderline raised.

Detailed Answer:
Thanks for posting your query.
The frequency of urination that you have can be due to cystitis or a mild bladder infection. A urine culture and cystoscopy will help in diagnosis.
The ligament injury in the ankle needs proper rest for recovery. You also need an MRI scan to detect the extent of injury as only mild partial tears heal on conservative treatment. For larger tears, surgical repair may be needed.
The liver enzymes are only marginally raised. Such a rise is not worrisome and is likely to be due to fatty liver. Losing some weight and avoiding fatty foods will help.
It is best to take mild pain killers along with Same for symptomatic relief.
The pain killers, hot fomentation, muscle relaxants and regular physiotherapy will help in reducing fibromyalgia pain.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor